Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 68, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 13, 2021, 11:01 PM MST for La Paz County, Maricopa County, Yuma County, Arizona. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2021, 11:01 PM MST (06:01 UTC)
- Expired
- Aug 13, 2021, 11:45 PM MST
- In force
- 44 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties La Paz County, AZ, Maricopa County, AZ, Yuma County, AZ
The radar
The Yuma radar (KYUX), 172 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 11:44 PM MST | TSTM WND DMG | 13 W Centennial, AZ | ***DELAYED REPORT*** FIVE TRANSMISSION TOWERS WERE KNOCKED OVER BY STRONG WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:55 PM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 6.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 2033 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040
WUUS55 KPSR 140601
SVRPSR
AZC012-013-027-140645-
/O.NEW.KPSR.SV.W.0068.210814T0601Z-210814T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
1101 PM MST Fri Aug 13 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
La Paz County in west central Arizona...
Northeastern Yuma County in southwestern Arizona...
Maricopa County in south central Arizona...
* Until 1145 PM MST.
* At 1100 PM MST, severe thunderstorms were located along a line
extending from 14 miles south of Alamo Lake State Park to near
Wenden to 13 miles south of Gladden to 11 miles northwest of
Tonopah, moving southwest at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Quartzsite, Salome, Aguila, Brenda, Vicksburg Junction, Wenden,
Kofa Wildlife Refuge, Vicksburg, Bouse, Gladden, Harcuvar and Palm
Canyon.
This includes the following highways...
AZ Interstate 10 between mile markers 6 and 88.
US Highway 60 between mile markers 31 and 85.
AZ Route 72 between mile markers 25 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3410 11333 3400 11333 3400 11322 3389 11309
3362 11286 3305 11376 3324 11421 3341 11436
3373 11448 3423 11354
TIME...MOT...LOC 0600Z 056DEG 54KT 3406 11361 3388 11354 3372 11339
3359 11309
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SDB1 follow-up statement
260
WWUS55 KPSR 140634
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
1134 PM MST Fri Aug 13 2021
AZC012-013-027-140645-
/O.CON.KPSR.SV.W.0068.000000T0000Z-210814T0645Z/
La Paz AZ-Yuma AZ-Maricopa AZ-
1134 PM MST Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MST
FOR LA PAZ...NORTHEASTERN YUMA AND MARICOPA COUNTIES...
At 1133 PM MST, severe thunderstorms were located along a line
extending from 6 miles east of Bouse to near Vicksburg Junction to 13
miles south of Vicksburg to 18 miles northwest of Sundad, moving
southwest at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Quartzsite, Salome, Aguila, Brenda, Vicksburg Junction, Wenden, Kofa
Wildlife Refuge, Vicksburg, Bouse, Gladden, Harcuvar and Palm Canyon.
This includes the following highways...
AZ Interstate 10 between mile markers 6 and 88.
US Highway 60 between mile markers 31 and 85.
AZ Route 72 between mile markers 25 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3410 11333 3400 11333 3400 11322 3389 11309
3362 11286 3305 11376 3324 11421 3341 11436
3373 11448 3423 11354
TIME...MOT...LOC 0633Z 055DEG 42KT 3390 11389 3372 11382 3356 11367
3343 11337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:27 PM MST, 3 hours 34 minutes earlier.
Area forecast discussion, Aug 13, 7:27 PM MST, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 727 PM MST Fri Aug 13 2021 .UPDATE...Updated short-term discussion for convective trends. && .SYNOPSIS... High levels of moisture will remain entrenched across the region into early next week, leading to persistent chances for showers and thunderstorms. The primary threats with any storms remain localized heavy rainfall that may cause flash flooding. A Flash Flood Watch is in effect for south-central Arizona through Sunday afternoon. Strong winds and some blowing dust will also be possible for desert locations. With increased cloud cover and showers, temperatures will remain near to below normal. && .DISCUSSION... A Severe Thunderstorm Watch has been issued until 3 AM PDT/MST for most of south-central and southwest Arizona. The 00Z sounding from Phoenix sampled a very unstable air mass (near 1800 J/kg of MLCAPE) with 20 kt of ENE mid-level flow in place. Earlier convection over southern Gila County promptly weakened as it moved off the higher terrain, likely a result of inhibition in place over the lower deserts. However, an upper impulse is contributing to an organized line of convection developing across Gila County this evening. This area of convection should provide the necessary forcing for ascent to overcome the weak capping inversion in place, and realize the very unstable air mass in place. Expecting primarily a wind threat with more linear storm structures, though hail will certainly be a possibility with more isolated storms as well. There is a signal that a quasi-organized convective line will persist overnight into southwest Arizona and approach the lower Colorado River Valley Saturday morning. .PREVIOUS DISCUSSION... After an active Friday night, Saturday would typically be thought to be a "down" day. That may not necessarily hold as the enhanced northeasterly mid level flow remains in place and the pattern is conducive to mountain-valley propagating storms. On Sunday, a mid level front moving out of NM and into AZ may push enough dry/capping air in from the Four Corners to pair the heavy rain threat a bit but the increased dry air may lead to a higher wind threat. Ultimately a similar pattern continues Monday and Tuesday, before a broader realignment mid-week. Global ensembles are still moving a trough through the Pacific Northwest starting Wednesday. While a deep, closed trough is not favored by the majority of members, we should see a mid/upper level southwest flow develop which will begin shunting the moisture in place east. Many members do generate additional around Wednesday, perhaps indicating there will be shortwave energy that lifts through our area on the increasing southerly flow. PoPs begin to trend down thereafter. Across southwest Arizona, the potential for isolated thunderstorms and decaying large outflows will continue most days. Even a couple of desert mountain thunderstorms could develop across southeast California any of the days given the humid boundary layer. With more sun, temperatures will remain fairly close if not a little above normal across southeast California and near normal toward Yuma. Further east, temperatures will remain below normal for the Phoenix area. Thursday did briefly sneak up to 100F and temperatures in the upper 90s to near 100 look to be common through the next week. && .AVIATION...Updated at 0001Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Normal diurnal wind trends are favored into the early evening hours. Then good chances develop for storms to affect the area during the mid-evening hours as storms from the east attempt to moving into the Phoenix area. Current thinking (moderate confidence) is that easterly outflows from strong storms near Globe will attempt to push into the PHX area during the 0230Z-0300Z timeframe. There still is a lesser confidence level as far as TS activity actually affecting the terminals, thus leaving VCTS in the TAF's for now. CIGS will likely drop into the 5-6k foot range. Latest high-res model output is now beginning to converge on the idea that convective activity could again develop over the PHX area during the 06Z-10Z timeframe. Went ahead and included VCSH in the TAF for that timeframe. Winds outside of the storms likely to remain out of an easterly direction from mid-morning Sat, then gradually shift to a southerly, then a southwesterly direction from the late morning into the afternoon hours on Saturday. At this point, it appears that there is much less chance for convective activity Saturday afternoon/evening then what we are seeing today, thus have left any mention of SHRA/TS out of the TAF's at this time. Outside of storms expect BKN mid cloud CIGs of 10-15 kft. Southeast California/Southwest Arizona including KIPL and KBLH: At KIPL, current light easterly winds to become westerly after 03Z, with these winds continuing through the rest of the night. WInds at KBLH to remain out of a southerly direction through most of tonight. It now appears that chances of outflows from distant TS's to the east are great enough to include a mention of a wind shift to easterly at both SE CA TAF sites later tonight/early Sat. However, storms chances at the terminals themselves are still quite low (20% at KBLH and 5-10% at KIPL). During the day on Sat, expecting mainly southerly winds at KBLH and SE-ly at KIPL. && .FIRE WEATHER... Sunday through Thursday: Generally an active weather period will continue with persistent chances for showers and thunderstorms, with the best chances across southern Gila county decreasing as one goes west. Humidity values themselves will remain quite elevated during this period, with overnight values rising into the 50-90% range and daytime values falling only 25-45% range. A modest drying trend may being at the very end of the forecast period. Winds will favor typical diurnal/terrain influences most days. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Flash Flood Watch through Sunday afternoon for AZZ534-537>563. CA...None. && DISCUSSION...Rogers PREVIOUS DISCUSSION...Iniguez AVIATION...Percha FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Aug 13, 10:05 PM MST, 56 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1005 PM MST Fri Aug 13 2021
AZZ546>551-553-555-558-140545-
South Mountain/Ahwatukee AZ-Fountain Hills/East Mesa AZ-
Scottsdale/Paradise Valley AZ-Northwest Pinal County AZ-
East Valley AZ-Southeast Valley/Queen Creek AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
1005 PM MST Fri Aug 13 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 1045 PM MST...
At 1004 PM MST, Doppler radar was tracking strong outflow boundary
along a line extending from Downtown Mesa to near Phoenix Mesa
Gateway Airport to near Apache Junction. Movement was south at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Apache Junction, Gold Canyon, Sun
Lakes, East Mesa, Queen Creek, Tempe Marketplace, Papago Park, Gold
Camp, Falcon Field Airport, Salt River Indian Community, Lost
Dutchman State Park, Goldfield, Usery Mountain Park, San Tan Village
Mall, San Tan Valley and Seville.
This includes the following highways...
AZ Interstate 10 between mile markers 154 and 175.
US Highway 60 between mile markers 173 and 211.
AZ Route 87 between mile markers 148 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM MST for
south central and southeastern Arizona.
&&
LAT...LON 3313 11131 3306 11164 3316 11199 3350 11197
3348 11168 3349 11142
TIME...MOT...LOC 0504Z 354DEG 14KT 3341 11184 3334 11168 3339 11151
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Aug 13, 10:11 PM MST, 50 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1011 PM MST Fri Aug 13 2021
AZZ534-537-538-540>544-546-548-550-551-553-554-559-140600-
Sonoran Desert Natl Monument AZ-Aguila Valley AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Tonopah Desert AZ-Southeast Valley/Queen Creek AZ-
West Pinal County AZ-North Phoenix/Glendale AZ-
South Mountain/Ahwatukee AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Central Phoenix AZ-Deer Valley AZ-
Northwest Valley AZ-
1011 PM MST Fri Aug 13 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 1100 PM MST...
At 1010 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wittmann to near Sun City to Metro Center
Mall. Movement was west at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Chandler, Glendale, Tempe, Peoria, Surprise, Avondale,
Goodyear, Buckeye, El Mirage, Paradise Valley, Tolleson, Youngtown,
Waddell, Laveen, Cashion, Sun City, Wittmann, Sun City West and
Litchfield Park.
This includes the following highways...
AZ Interstate 10 between mile markers 107 and 164.
AZ Interstate 17 between mile markers 195 and 226.
AZ Route 51 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM MST for
south central and southeastern Arizona.
&&
LAT...LON 3373 11296 3336 11266 3314 11220 3312 11199
3340 11190 3383 11209 3383 11242
TIME...MOT...LOC 0510Z 074DEG 7KT 3377 11244 3365 11228 3357 11211
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Aug 13, 10:15 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1015 PM MST FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HEAVY RAIN 6 ESE DEER VALLEY 33.65N 112.01W
08/13/2021 M0.63 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED IN 11 MINUTES.
&&
PILocal storm report, Aug 13, 10:34 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1034 PM MST FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM FLASH FLOOD 3 S DEER VALLEY 33.63N 112.12W
08/13/2021 MARICOPA AZ TRAINED SPOTTER
FLOODING ON INTERSTATE 17 AT GREENWAY.
&&
PILocal storm report, Aug 13, 10:50 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1050 PM MST FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM DUST STORM 2 SSW WITTMANN 33.75N 112.55W
08/13/2021 MARICOPA AZ TRAINED SPOTTER
LESS THAN ONE QUARTER MILE VISIBILITY.
0955 PM TSTM WND GST 2 SSW WITTMANN 33.75N 112.55W
08/13/2021 E60 MPH MARICOPA AZ TRAINED SPOTTER
60 MPH GUST MEASURED FROM HOME WEATHER
STATION.
1027 PM HEAVY RAIN 5 E DEER VALLEY 33.65N 112.03W
08/13/2021 M1.10 INCH MARICOPA AZ TRAINED SPOTTER
&&Local storm report, Aug 13, 10:51 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1051 PM MST FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG 3 WSW FOUNTAIN HILLS 33.59N 111.80W
08/13/2021 MARICOPA AZ PUBLIC
THUNDERSTORM WIND GUSTS ESTIMATED BETWEEN
50MPH AND 60MPH. TREE BRANCHES DOWN IN AREA.
&&
JRThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 5:14 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 46 min |
| Aug 13, 5:57 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Aug 13, 8:34 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 13, 8:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 13, 9:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 42 min |
| Aug 13, 9:19 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 41 min |
| Aug 13, 9:38 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 52 min |
| Aug 13, 9:49 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Aug 13, 9:54 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 51 min |
| Aug 13, 9:56 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 13, 9:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 47 min |
| Aug 13, 10:02 PM MST | Dust Storm Warning | PSR | La Paz, Maricopa | 58 min |
| Aug 13, 10:05 PM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Aug 13, 10:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Aug 13, 10:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 44 min |
| Aug 13, 10:19 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 13, 10:24 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 36 min |
| Aug 13, 10:31 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Aug 13, 10:39 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 13, 10:44 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 46 min |
| Aug 13, 10:58 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 13, 11:05 PM MST | Dust Storm Warning | PSR | La Paz, Maricopa, Yuma | 55 min |
| Aug 13, 11:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Aug 13, 11:14 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 5 hr |
| Aug 13, 11:25 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 65 min |
| Aug 13, 11:31 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 5 hr |
| Aug 13, 11:31 PM MST | Severe Thunderstorm Warning | PSR | Gila | 44 min |
| Aug 13, 11:32 PM MST | Special Weather Statement | PSR | Maricopa | 58 min |
| Aug 13, 11:43 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa, Yuma | 47 min |
| Aug 13, 11:49 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Aug 13, 11:51 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Aug 14, 12:03 AM MST | Dust Storm Advisory | PSR | La Paz, Maricopa, Yuma | 57 min |
| Aug 14, 12:15 AM MST | Special Weather Statement | PSR | Gila | 45 min |
| Aug 14, 12:32 AM MST | Special Weather Statement | PSR | Yuma | 43 min |
| Aug 14, 12:33 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Aug 14, 12:35 AM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 14, 12:53 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 14, 1:03 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Yuma | 57 min |
| Aug 14, 1:04 AM MST | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 4 hr |
| Aug 14, 1:20 AM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 14, 1:37 AM MST | Special Weather Statement | PSR | Yuma | 38 min |
| Aug 14, 1:54 AM MST | Dust Storm Warning | PSR | La Paz, Yuma | 51 min |
| Aug 14, 2:26 AM MST | Special Weather Statement | PSR | Yuma | 49 min |
| Aug 14, 3:35 AM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 14, 3:44 AM MST | Areal Flood Warning | PSR | Maricopa | 11 hr |
| Aug 14, 12:17 PM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 14, 1:19 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Aug 14, 2:59 PM MST | Special Weather Statement | PSR | Gila | 46 min |
| Aug 14, 3:26 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Aug 14, 4:55 PM MST | Special Weather Statement | PSR | Gila | 50 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.